# SDR ABXA9600004

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Switch
- Part number: H1410051
- Condition: Defective
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN DOWN LIGHT WENT OUT WITH GEAR EXTENSION, CYCLED LANDING GEAR, LIGHT FLICKERED OUT AND ON AGAIN.  VERIFIED, FOUND PIN 'C' BROKEN OFF OF NOSE GEAR DOWNLOCK SWITCH.  REMOVED BROKEN PIN FROM CONNECTOR PLUG AND REPLACED NOSE GEAR DOWNLOCK SWITCH PER DC-9 MM 32-60-0.  SYSTEM GROUND CHECKS GOOD.
